MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD, INC. PORTEX SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number Z110-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.As part of the investigation no photos were included.The reported failure mode was not confirmed because no photos were included nor attached, the only information received to be confirmed was the lot number, and the product description that matches with the description reported for the product.Ten samples units were received, one of them with its opened original package due it was intended for use by customer, the rest of the samples were received in their original unopened package.The samples were visually inspected at a distance of 12 inches under normal lighting conditions for received units.After physical evaluation, the failure mode of broken connector was not confirmed.No broken or damage connector can be observed on the opened sample.Also the remaining samples that were unopened were visually inspected and failure mode reported was not confirmed.Based on the sample provided, physically evaluation, the failure mode reported was not confirmed; therefore, no root cause can be determined.No corrective actions are required since failure mode was not confirmed, all mitigations on placed were verified and it was confirmed execution accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that suction catheter was broken in the "t" area.No patient injury reported.

Brand Name
PORTEX SUCTIONPRO 72
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15353886
Report Number3012307300-2022-17689
Device Sequence Number12228328
Product Code BSY
UDI-Device Identifier15019315034237
UDI-Public15019315034237
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/20/2023
Device Model NumberZ110-14
Device Catalogue NumberZ110-14
Device Lot Number3985151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown